| Model Number |
RBY4C0406-A |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician placed a ruby coil in the target vessel using the lantern.While attempting to place another ruby coil, the physician was unable to advance past the proximal hub of the lantern.Therefore, it was removed.The procedure was completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.